# SDR 2004UALA00772

- Difficulty date: August 16, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 22,467 hours, 8,554 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Eng Compres
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE COMPRESSOR STALL. FIRST STAGE COMPRESSOR BLADE (R3 BLADE) FAILURE. REPLACED ENGINE.
